MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 11/23/2021 , it was reported by an arthrex employee via email that an ar1320bcnf suturetak anchor was implanted and the inserter shaft got stuck to the implant.This was discovered during ankle ligament repair and internal fixation procedure on (b)(6) 2021.Because the shaft could not be taken out, the implant broke.Surgeon completed procedure by opening a new ar-1320bcnf suturetak from a different lot number.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The complaint is unable to be confirmed.One unpackaged ar-1320bcnf inserter and associated suture constructs were received for investigation.Visual inspection identified that the biocomposite anchor was not returned with the remainder of the assembly, and as such, was not able to be verified as stuck at the distal end of the inserter.Suture fraying was present at the distal ends of both the white and blue suture constructs.The cause remains undetermined.

Brand Name
SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12984975
Report Number1220246-2021-04113
Device Sequence Number11939977
Product Code MAI
UDI-Device Identifier00888867009813
UDI-Public00888867009813
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberSUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Device Catalogue NumberAR-1320BCNF
Device Lot Number11653579
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown